| Model Number |
ADDR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the remote monitor was unable to establish telemetry with the progress bar never appearing during attempted transmission.Troubleshooting included adjusting the reader position, power cycling the monitor, using a towel, and removing interferences.The patient was referred to a clinic to have the implant checked for a suspected implant/connection issue.The implantable pulse generator (ipg) system remains in use.No patient complications have been reported as a result of this event.